Sudapro Head Cold Tablets- Treat Congestion, Fever Aches & Pains

€6.50

Sudapro Head Cold Tablets are a dual action formula that combat the symptoms of cold and flu without causing drowsiness.

The active ingredients Ibuprofen and Pseudoephedrine work fast to tackle aches and pains, fever and congestion.

You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of two packets per order.

Pack Size: 12 tablets

How to Use 

Adults and adolescents aged 15 years and older:

1 tablet every 6 hours.

For more intense symptoms, 2 tablets every 6 hours if necessary, to a maximum total daily dose of 6 tablets.

Not recommended for those under 15 years of age.

  • Do not use if hypersensitive to ingredients.
  • Use with caution in moderate hypertension, heart disease, hyperthyroidism, diabetes, severe hepatic impairment or moderate renal impairment, elevated intraoccular pressure or prostatic enlargement.
  • Avoid alcohol.
  • Not to be used in pregnancy or breast feeding.
  • Caution if you suffer from asthma.
  • Not to be used in cardiac or kidney disease.
  • Do not use if you have a history if peptic ulcer. 

May cause difficulty sleeping, heartburn and other gastrointestinal symptoms.

Contains:

Ibuprofen 200mg

Pseudoephedrine 30mg

Tablet Core

Microcrystalline cellulose

Calcium hydrogen phosphate anhydrous

Croscarmellose sodium

Maize starch

Silica, colloidal anhydrous

Magnesium stearate

Tablet Coat

Hypromellose

Macrogol 400

Talc

Titanium dioxide (E171)

Iron oxide yellow (E 172)